# SDR 20010111SG032

- Difficulty date: October 1, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N210UX
- Make and model: Beech 1900D
- Aircraft serial: UE210
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Condition: Inoperative
- Location: Lt Wing
- Part time: 11,105 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING TO EXTEND THE LANDING GEAR THE CIRCUIT BREAKERPOPPED.  THE LANDING GEAR WAS MANUALLY EXTENDED.  FOUND LANDING GEAR MOTOR SHORTED.  REPLACED THE MOTOR.  LANDING GEAR RETRACTION/EXTENSION TEST WAS GOOD.  (M)
